Skip to Content

Has anyone experienced hair loss while taking Lamictal (for bipolar disorder)?

Responses (2)

Anonymous 16 Jun 2010

Im bp 2, have been on lamictal dosage 300mg for 3 years and haven´t lost 1 hair. Tell your doc right away.

Good luck

barbles2413 17 Jun 2010

HAVE YOU GAINED WEIGHT

Anonymous 17 Jun 2010

None at all, well I have been trainning for a long time.
One of the less serious side effects is the loss of weight, what are your eating habits?
I recommend you eat healthy carbs in the morning and @ lunch no more after 3pm. Join a gym , it helps with the bp and also you get fit and finally talk to your doc.

I hope this helps

Anonymous 17 Jun 2010

ask me whatever u need... happy 2 help

Anonymous 31 Jul 2010

I haven't heard lamictal causes hairloss, but it could be a side-effect you are experiencing. What else are you taking? It could be from another med you are taking or from a combination of meds. Have you talked to you doc about this? I have read that depakote can cause hairloss in some people.

barbles2413 31 Jul 2010

I am fortunate enough not have hair loss YET but it is a side effect

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions